# SDR HALA2013122400182

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 43,875 hours, 7,882 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8010003
- Part serial: F27471
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE N1 VARIES INFLIGHT DURING CRUISE. N1 CONTINUALLY OSCILLATES .5 PERCENT AT CONSTANT THROTTLE SETTING.  RIGHT ENGINE EPR CHANGES IN RELATION TO N1 CHANGES.  REMOVED NR 2 ENGINE FMU REF AMM 73-21-01. INSTALLED SERVICEABLE FMU ON NR 2 ENGINE IAW AMM 73-21-01, OPS & LEAK CHECK GOOD ON HIGH POWER RUN UP.
